Jorge Almeida
Jorge Almeida
CMUP, Faculdade de Ciências, Universidade do Porto
Verified email at g.uporto.pt - Homepage
Title
Cited by
Cited by
Year
Finite semigroups and universal algebra
J Almeida
World Scientific, 1994
6221994
On the decidability of iterated semidirect products with applications to complexity
J Almeida, B Steinberg
Proceedings of the London Mathematical Society 80 (1), 50-74, 2000
1012000
Relatively free profinite monoids: an introduction and examples
J Almeida, P Weil
Semigroups, Formal Languages and Groups, JB Fountain, ed 466, 73-117, 1995
981995
Profinite categories and semidirect products
J Almeida, P Weil
Journal of Pure and Applied Algebra 123 (1-3), 1-50, 1998
891998
Profinite semigroups and applications
J Almeida
Structural theory of automata, semigroups, and universal algebra, 1-45, 2005
882005
Representation theory of finite semigroups, semigroup radicals and formal language theory
J Almeida, S Margolis, B Steinberg, M Volkov
Transactions of the American Mathematical Society 361 (3), 1429-1461, 2009
862009
A syntactical proof of locality of DA
J Almeida
International Journal of Algebra and Computation 6 (02), 165-177, 1996
791996
Implicit operations on finite J-trivial semigroups and a conjecture of I. Simon
J Almeida
Journal of Pure and Applied Algebra 69 (3), 205-218, 1991
741991
On pseudovarieties, varieties of languages, filters of congruences, pseudoidentities and related topics
J Almeida
Algebra Universalis 27 (3), 333-350, 1990
741990
Hyperdecidable pseudovarieties and the calculation of semidirect products
J Almeida
International Journal of Algebra and Computation 9 (03n04), 241-261, 1999
691999
Some algorithmic problems for pseudovarieties
J Almeida
Publ. Math. Debrecen 54 (1), 531-552, 1999
631999
Finite semigroups: an introduction to a unified theory of pseudovarieties
J Almeida
Semigroups, Algorithms, Automata and Languages, 3-64, 2002
532002
Reduced factorizations in free profinite groups and join decompositions of pseudovarieties
J Almeida, P Weil
International Journal of Algebra and Computation 4 (03), 375-403, 1994
531994
The pseudovariety is hyperdecidable
J Almeida, M Zeitoun
RAIRO-Theoretical Informatics and Applications 31 (5), 457-482, 1997
521997
Dynamics of implicit operations and tameness of pseudovarieties of groups
J Almeida
Transactions of the American Mathematical Society 354 (1), 387-411, 2002
452002
Syntactic and global semigroup theory: a synthesis approach
J Almeida, B Steinberg
Algorithmic problems in groups and semigroups, 1-23, 2000
452000
Sur certains systèmes d'équations avec contraintes dans un groupe libre
J Almeida, M Delgado
Portugaliae Mathematica 56 (4), 409-418, 1999
431999
Free profinite semigroups over semidirect products
J Almeida, PO Weil
Russian Mathematics-New York 39 (1), 1-27, 1995
431995
The algebra of implicit operations
J Almeida
Algebra Universalis 26 (1), 16-32, 1989
431989
Free profinite ℛ-trivial monoids
J Almeida, P Weil
International Journal of Algebra and Computation 7 (05), 625-671, 1997
421997
The system can't perform the operation now. Try again later.
Articles 1–20